Uncomfortable pain, dry, red skin in my PENIS, HELP!
Hi. I m 30 year/man, currently use a cream triamcinolone acetonide cream recommended by my dermatologist for my dry skin of my penis and psoriasis. I've been using it long but not all day, but I really have not seen improvement in my skin from the penis. Also recently discovered that the cream has steroids, which I do not want to use it more. There any cream that you recommend and save for the penis??
Please help! I have a uncomfortable pain and I do not know what to do anymore.
Triamcinolone is a high potency steroid and should be used with caution on the delicate and thin skin of penis. Instead you should use milder steroids such as 1% OTC hydrocortisone and prescription hydrocortisone with iodoquinol creams. Also useful in this area are Protopic and Elidel.
Please discuss these treatment options with your dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.